# SDR GLBA20060864

- Difficulty date: October 31, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 21,003 hours, 24,605 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 451 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 10R CRACKED AT FS 451.00 APPROXIMATELY .5 INCH.
